# SDR ASAA0842654

- Difficulty date: February 6, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988656
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 14R HAS DRILL BIT DAMAGES AT 3 LOCATIONS BETWEEN STA 500F+16 & 500 G + 4.  REPAIRED WITH MADE REPAIR PARTS.
